# SDR DALA2019022801274

- Difficulty date: February 27, 2019
- Submitted: February 28, 2019
- Operation: Air carrier
- Aircraft: N952AT
- Make and model: Boeing 717-200
- Aircraft serial: 55014
- Aircraft time: 51,703 hours, 35,475 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Bs 1022
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON LONGERON 8 RH AT STA 1022. (CPAX). NRC 00434: SECTION LONGERON 8 RH BTW STA 1002 TO 1049 WAS REPLACED (SPLICE REPAIR) PER B717-200 SRM 51-41-02, 51-41-05, AND 53-00-05-2R. (LP #0962700)
